This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
What is your experience with Testosterone Therapy for Andropause?
My father is 51 years old and the testosterone levels were 218 ng/dl. Also the symptoms confirmed andropause. Started Testo-Enant 250 mg (injectable) and started feeling some mood enhancements after 2 days. This lasted almost 4 days and now seems the symptoms are coming back (currently 1 week after the 1st injection). At the same time 1 week before getting the fist shot, he was using Lorazepam 1mg before going to sleep. Now he lowered the dose to 0,5 mg Lorazepam a day. At the instruction manual it said that Testo-Enant is generally administered once in 3 weeks. He may go to see the doctor again after 2 days. Now how do you see this and is it working as it should? Any recommendations you may have (so he can discuss with the doctor)? How often do you think it should be administered and how long should it take to notice it effects. Some say you need at least 4-6 weeks to fully see the positive effects. What is your personal experience and your current treatment? Do you use injections (self-injections?) patches etc and what dose are you using? Thanks in advance.
My doctor did not want me using injections and prescribed Fostesterone, a gel that I use daily. I have to put one pump (10 mg) on each thigh daily. After I started using this gel, my hair came back on my head and I had to start shaving again daily. I read on the internet (MedHelp?) that injections can damage the liver.
Good luck to your father in remedying this problem.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.